MathSciNet Relay Station
MathSciNet bibliographic data
MR2458343 65L60
Kadalbajoo, M. K.; Kumar, Devendra Fitted mesh $B$-spline collocation method for singularly perturbed differential-difference equations with small delay. Appl. Math. Comput. 204 (2008), no. 1, 90–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement